Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 171697, 11 pages
http://dx.doi.org/10.1155/2011/171697
Research Article

Identifying a Global Optimizer with Filled Function for Nonlinear Integer Programming

1Department of Mathematics, Shanghai Second Polytechnic University, Shanghai 201209, China
2Department of Mathematics, Henan University of Science and Technology, Luoyang 471003, China
3Department of Mathematics, Shanghai University, Shanghai 200444, China

Received 27 March 2011; Revised 10 July 2011; Accepted 15 July 2011

Academic Editor: Rigoberto Medina

Copyright © 2011 Wei-Xiang Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei-Xiang Wang, You-Lin Shang, and Lian-Sheng Zhang, “Identifying a Global Optimizer with Filled Function for Nonlinear Integer Programming,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 171697, 11 pages, 2011. https://doi.org/10.1155/2011/171697.